# SDR ZESA20180417001

- Difficulty date: April 13, 2018
- Submitted: April 17, 2018
- Operation: Air carrier
- Aircraft: N511TH
- Make and model: Cessna 560CESSNA
- Aircraft serial: 561
- Aircraft time: 5,897 hours, 4,808 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 52771318
- Part serial: K948
- Condition: Defective
- Location: Cabin Pressure
- Part time: 321 hours, 345 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING TAKE OFF,   THE AIRCRAFT WOULD NOT PRESSURIZE IN AUTO OR MANUAL MODE DURING CLIMB, AIRCRAFT RETURNED TO DEPARTURE.  FOUND THE OUTFLOW VALVE DEFECTIVE.
